# SDR AU510001773

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: UL27562
- Condition: Separated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE THRUST REVERSER BLOCKER DOOR DAMAGED.  INVESTIGATION FOUND THE RT INNER (A) FRAME FAIRING FAILED AND A PIECE WEDGED UNDER THE BLOCKER DOOR. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (CASA NR 510001773)
